# SDR IPXA09157979

- Difficulty date: December 4, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D31023101
- Part serial: 0479
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CREW DOOR SLIDE BOTTLE PRESSURE LOW.  PLACED ON MEL 52-11-01-3.  M414400 ASSIGNED.  CREW DOOR EVAC SLIDE INOP.  REMOVED AND REPLACED L1 DOOR SLIDE ASSY IAW MM 35-61-21-04.  OPS CHECK GOOD.  M414400 CLEARED.
